MathSciNet Relay Station
MathSciNet bibliographic data
MR2313718 (2007m:34191) 34K25
Diblík, Josef; Růžičková, Miroslava Convergence of the solutions of the equation $\dot y(t)=\beta(t)[y(t-\delta)-y(t-\tau)]$ in the critical case. J. Math. Anal. Appl. 331 (2007), no. 2, 1361–1370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement